ISSN:
 1937-1632

eISSN:
 1937-1179

All Issues

Volume 12, 2019

Volume 11, 2018

Volume 10, 2017

Volume 9, 2016

Volume 8, 2015

Volume 7, 2014

Volume 6, 2013

Volume 5, 2012

Volume 4, 2011

Volume 3, 2010

Volume 2, 2009

Volume 1, 2008

Discrete & Continuous Dynamical Systems - S

October 2012 , Volume 5 , Issue 5

Issue on recent progress on the long time behavior of coherent structures in discrete and continuous models

Select all articles

Export/Reference:

Preface
Dmitry Pelinovsky, Milena Stanislavova and Atanas Stefanov
2012, 5(5): i-iii doi: 10.3934/dcdss.2012.5.5i +[Abstract](805) +[PDF](125.6KB)
Rigorous description of macroscopic wave packets in infinite periodic chains of coupled oscillators by modulation equations
Martina Chirilus-Bruckner, Christopher Chong, Oskar Prill and Guido Schneider
2012, 5(5): 879-901 doi: 10.3934/dcdss.2012.5.879 +[Abstract](1294) +[PDF](521.6KB)
Soliton and blow-up solutions to the time-dependent Schrödinger-Hartree equation
Hristo Genev and George Venkov
2012, 5(5): 903-923 doi: 10.3934/dcdss.2012.5.903 +[Abstract](1314) +[PDF](486.8KB)
The spectrum of travelling wave solutions to the Sine-Gordon equation
Christopher K. R. T. Jones and Robert Marangell
2012, 5(5): 925-937 doi: 10.3934/dcdss.2012.5.925 +[Abstract](873) +[PDF](445.9KB)
The Evans function and the Weyl-Titchmarsh function
Yuri Latushkin and Alim Sukhtayev
2012, 5(5): 939-970 doi: 10.3934/dcdss.2012.5.939 +[Abstract](1148) +[PDF](605.0KB)
On the asymptotic stability of localized modes in the discrete nonlinear Schrödinger equation
Tetsu Mizumachi and Dmitry Pelinovsky
2012, 5(5): 971-987 doi: 10.3934/dcdss.2012.5.971 +[Abstract](1024) +[PDF](421.5KB)
A lattice model for resonance in open periodic waveguides
Natalia Ptitsyna and Stephen P. Shipman
2012, 5(5): 989-1020 doi: 10.3934/dcdss.2012.5.989 +[Abstract](1059) +[PDF](1695.6KB)

2017  Impact Factor: 0.561

Editors

Referees

Librarians

Email Alert

[Back to Top]